Ok, So hopefully someone can help me out with this. I have been on Lex. for about 3 yrs. I was up to 60mg at one point, got a new doctor, brought me down to 20 and I was doing fine. Here is where im running into problems. I wanted to get off the pill completely, so I started to wean off. I went from 20mg to 5mg, staying at each dosage for roughly 2 weeks. 4 days ago I stopped completely, and needless today I almost had a complete meltdown today. I was showing withdrawal symptoms after day 2, but by day 4 they became unbearable. Was that too quick?. I know my doc. is gonna give me his opinion, however I was hoping with all the experience on this site to get some more input.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2011 • 8 answers
Posted 27 Mar 2014 • 1 answer
Thank you in advance I appreciation your responses and guidance first time hete and hopefully I can?
Posted 12 Dec 2014 • 1 answer
Taking Lexapro 20mg for 12 years. it totally stopped workig had a mini break down. doctor increased?
Posted 22 Aug 2016 • 3 answers
Posted 5 Apr 2017 • 2 answers